PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on $\gamma$-radonifying and summing operators

Volume 105 / 2015

Zdzisław Brzeźniak, Hongwei Long Banach Center Publications 105 (2015), 43-57 MSC: Primary 60H15, 35R60; Secondary 37H10, 34F05. DOI: 10.4064/bc105-0-3

Abstract

In this note, we discuss certain generalizations of $\gamma$-radonifying operators and their applications to the regularity for linear stochastic evolution equations on some special Banach spaces. Furthermore, we also consider a more general class of operators, namely the so-called summing operators and discuss the application to the compactness of the heat semi-group between weighted $L^{p}$-spaces.

Authors

  • Zdzisław BrzeźniakDepartment of Mathematics
    University of York
    Heslington, York YO10 5DD, UK
    e-mail
  • Hongwei LongDepartment of Mathematical Sciences
    Florida Atlantic University
    Boca Raton, Florida 33431, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image